MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD JARIT MALLET 2LB SS 7-9/16; INSTRUMENTS - ORTHO & CHIRO

INTEGRA LIFESCIENCES MANSFIELD JARIT MALLET 2LB SS 7-9/16; INSTRUMENTS - ORTHO & CHIRO
Catalog Number 250404
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported that the customer was hitting a plate during an ortho procedure; that the jarit mallet 2lb ss 7-9/16 (250404) was scored and marked when used; that some mallets were chipping; and that metal shards were being pulled out of the patient's surgical site.No medical intervention was required, and no injury, death, or surgical delay was reported.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.

Brand Name
JARIT MALLET 2LB SS 7-9/16
Common Device Name
INSTRUMENTS - ORTHO & CHIRO
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24972775
Report Number3014334038-2026-00031
Device Sequence Number10580538
Product Code HXL
UDI-Device Identifier10381780456001
UDI-Public10381780456001
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number250404
Device Lot NumberAE2602
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Supplement Date Received by Manufacturer05/13/2026
Initial Report FDA Received Date04/23/2026
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown